MAUDE Adverse Event Report: Medline Industries, LP Medline; DEVICE,ACCESS,20MM,MULTI-DOSE VIAL

Medline Industries, LP Medline; DEVICE,ACCESS,20MM,MULTI-DOSE VIAL
Catalog Number DYNDTN0601ACS
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction

Brand Name
Medline
Common Device Name
DEVICE,ACCESS,20MM,MULTI-DOSE VIAL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
martin posada
three lakes drive
northfield, IL 60093--275
MDR Report Key50861965
Report Number1417592-2026-10311
Device Sequence Number18518536
Product Code FPA
UDI-Device Identifier10884389191002
UDI-Public10884389191002
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K052790
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTN0601ACS
Device Lot Number26045253
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown